RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bogopolskii, Oleg Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:502
Abstract pages:1000
Full texts:404
References:127
Associate professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://math.nsc.ru/~bogopolski/

http://www.mathnet.ru/eng/person20063
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/256623

Publications in Math-Net.Ru
2002
1. O. V. Bogopolskii, D. V. Puga, “Embedding the Outer Automorphism Group $\operatorname{Out}(F_n)$ of a Free Group of Rank $n$ in the Group $\operatorname{Out}(F_m)$ for $m>n$”, Algebra Logika, 41:2 (2002),  123–129  mathnet  mathscinet  zmath; Algebra and Logic, 41:2 (2002), 69–73  scopus
2001
2. O. V. Bogopolskii, “The Automorphic Conjugacy Problem for Subgroups of Fundamental Groups of Compact Surfaces”, Algebra Logika, 40:1 (2001),  30–59  mathnet  mathscinet  zmath; Algebra and Logic, 40:1 (2001), 17–33  scopus
1993
3. O. V. Bogopolskii, V. A. Vasil'ev, “On the multiplicity of illumination of convex bodies by point sources”, Mat. Zametki, 54:4 (1993),  12–18  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 987–991  isi

2013
4. P. E. Alaev, O. V. Bogopolski, A. V. Vasil'ev, S. S. Goncharov, Yu. L. Ershov, V. D. Mazurov, L. L. Maksimova, A. S. Morozov, S. P. Odintsov, D. E. Palchunov, V. G. Puzarenko, V. V. Rybakov, K. L. Rychkov, A. N. Ryaskin, I. A. Taimanov, A. S. Filyurin, D. G. Khramtsov, V. A. Churkin, “Sergei Ilyich Mardaev (6.04.1962–10.04.2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  30–34  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020